Medique Medi-First™ Extra-Strength Pain-Relief Tablets
Relieves symptoms associated with headaches, muscular aches, pain, fever and menstrual cramps.
Supplier: Medique 81113
- Each tablet contains Acetaminophen 110mg, Salicylamide 152mg, Caffeine 32.4mg
|Extra Strength Pain Reliever|
|For pain, headache, cramp and fever relief|
|12 years and older|
|Salicylamide (152 mg), Caffeine (32.4 mg)|
|59°F to 86°F (15°C to 30°C)|
We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.
Your feedback has been submitted. Fisher Scientific is always working to improve our content for you. We appreciate your feedback.Ok